# SDR IPXA1M64751

- Difficulty date: February 12, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA8012221
- Condition: Damaged
- Location: Bs 919
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AND STABILIZATION STRAP HAVE OVERSIZE HOLE THROUGH BOTH.  FREEZE PLUG HOLE IN FLOORBEAM AND FABRICATED NEW STRAP IAW EOMD11-5310-41455A.
